# SDR DXTA2023100997520

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 15,475 hours, 11,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY AISLE LIGHTS INOPERATIVE.  FOUND RECESSED PIN ON LH FORWARD DROP ISLE LIGHT CONNECTOR. RESEATED PIN AND CHECKED VOLTAGE. VOLTAGE CHECKS GOOD. OPERATIONAL CHECKS GOOD IAW MM 33-50-00.
